# SDR DALA2018110506442

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 69,831 hours, 50,436 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHTS OUT ROW 24-29. T/S FOUND SEAT 29 WIRING SHORTING. REPAIRDED WIRING PER SWPM AND REPLACED FUSE IN AFT BAT. PACK B5-212 CKS GOOD PER MD88 AMM 33-53. (LP4807245)
